# SDR DALA2018082405238

- Difficulty date: August 23, 2018
- Submitted: August 24, 2018
- Operation: Air carrier
- Aircraft: N960DN
- Make and model: Doug MD-90-30
- Aircraft serial: 53530
- Aircraft time: 53,648 hours, 28,336 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame Angle
- Condition: Cracked
- Location: Bs 1494
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKS ON AFT. ACC. COMP. FRAME CLIPS STA Y=1494 BTW LONGS. 2L AND 2R. AFT. ACC. COMP. FRAME CLIPS STA Y=1494 BTW LONGS. 2L AND 2R WERE REPLACED PER DWG 9953016 REV. AU AND MD90 VOL. II SRM 51-30-05 TOOL USED P/N: TEC6A S/N: 5233 D/D 26/OCT/18. (LP# 0709711)
